# SDR DXTA200802997

- Difficulty date: April 14, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N948QS
- Make and model: Cessna 750
- Aircraft serial: 7500149
- Aircraft time: 6,912 hours, 4,199 cycles
- Engine: Allsn AE3007C
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON DESCENT BEFORE LANDING MOMENTARILY DETECTED SOMETHING SULFEROUS THAT DISSIPATED IMMEDIATELY - 5 MINUTES AFTER SHUTDOWN THE SAME ODOR RETURNED OUT OF CABIN RT SIDE WEMACS.   REMOVED THE ACM DUCTING TO GAIN ACCESS TO THE COCKPIT ACM. REMOVED ACM. INSTALLED OVERHAULED ACM. REMOVED CABIN AND COCKPIT OZONE CONVERTERS CLEANED AND INSTALLED CONVERSIONS. REMOVED BOTH WATER SEPERATORS AND COALESCERS AND CLEANED AND INSTALLED BOTH. INSTALLED ALL ACM DUCTING. PERFORMED OPS CHECKS AND LEAK CHECKS ON ACM. OZONE CONVERTING AND WATER SEPARTORS. OPS CHECK AND LEAK CHECK GOOD. ALL WORK DONE IAW MM 21-51-00.
